Systems of difference equations associated with boundary value problems for second order differential equations

Thompson, H. B. and Tisdell, C. (2000) Systems of difference equations associated with boundary value problems for second order differential equations. Journal of Mathematical Analysis and Applications, 248 2: 333-347. doi:10.1006/jmaa.2000.6823


Author Thompson, H. B.
Tisdell, C.
Title Systems of difference equations associated with boundary value problems for second order differential equations
Journal name Journal of Mathematical Analysis and Applications   Check publisher's open access policy
ISSN 0022-247X
Publication date 2000
Sub-type Article (original research)
DOI 10.1006/jmaa.2000.6823
Volume 248
Issue 2
Start page 333
End page 347
Total pages 15
Place of publication UK
Publisher Academic Press
Collection year 2000
Language eng
Subject C1
230107 Differential, Difference and Integral Equations
780101 Mathematical sciences
Q-Index Code C1
Institutional Status UQ

Document type: Journal Article
Sub-type: Article (original research)
Collections: School of Mathematics and Physics
School of Economics Publications
Ecology Centre Publications
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 33 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 0 times in Scopus Article
Google Scholar Search Google Scholar
Created: Tue, 10 Jun 2008, 12:24:42 EST